Crystal structure of galkhaite, $\mathrm{HgAsS}_2$
Doklady Akademii Nauk, Tome 225 (1975) no. 3, pp. 561-563
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_225_3_a18,
author = {L. N. Kaplunnik and E. A. Pobedimskaya and N. V. Belov},
title = {Crystal structure of galkhaite, $\mathrm{HgAsS}_2$},
journal = {Doklady Akademii Nauk},
pages = {561--563},
year = {1975},
volume = {225},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_225_3_a18/}
}
L. N. Kaplunnik; E. A. Pobedimskaya; N. V. Belov. Crystal structure of galkhaite, $\mathrm{HgAsS}_2$. Doklady Akademii Nauk, Tome 225 (1975) no. 3, pp. 561-563. http://geodesic.mathdoc.fr/item/DAN_1975_225_3_a18/